JavaScript fwdays'20

Conference for JavaScript developers
Program
JavaScript fwdays'20

JavaScript fwdays'20 is a conference that focuses solely on JS developers, brings together 1000 participants, and has been running for 8 years straight. This time we've come up with a new optimal structure: one day with as many as 4… no, 5 streams, combined new formats, progressive Ukrainian and world experts, and an utterly epic party afterward.


We'll focus on

  • JavaScript frameworks: React, Node.js, Vue and Angular

  • World trends and upcoming JavaScript features

  • Learn about AI, ML, GraphQL, DevOps

  • Learn about DevTools, Animation, Webpack plugins

Conference in numbers

  • 1000
    participants
  • 25
    speakers
  • 9
    hours of networking

Format of the Conference

  • Great speakers with multi-project experience

    Our speakers are top Ukrainian and international JS developers: founders of frameworks, libraries, well-known core contributors. Each speaker undergoes several selection and rehearsal stages, thus guaranteeing the highest possible level of the presented program.

  • 4 streams of lectures and Coding Stage

    Lectures will be marked by the level of complexity. So that with 4 streams, one alternate stream, and a clear division by the complexity of the lecture, you can easily choose topics that match your interests.

  • Same-old networking, but with a slight twist

    Our interactivity, careful preparation, and thoughtful organization, you help you discover a new JS experience, bring home expert contacts, a collaboration offer, or an ingenious idea to implement.

  • Afterparty

    While it's not a costume party, you can definitely wear a costume! :) There you'll find laid-back, informal conversations, surprisingly human speakers you can talk to you, free drinks, great (and loud!) games, and cool (we hope so!) gifts.

Speakers

JavaScript fwdays feat. Zlit: Code Block

Цього року ми продовжуємо кооперацію зі Zlit, які придумали новий альтернативний ком’юніті стейдж Code Block — про код і розмови, за підтримки Main партнера конференції Wix Engineering.
Тож запрошуємо активних розробників взяти участь і поділитися своїми знаннями з усіма.
Формат:

  • 10 або 20 хвилин часу на все — розповідь, обговорення і запитання
  • підключений ноутбук з запущеним редактором, код і ваші знання
  • в процесі роботи над кодом потрібно промовляти основні моменти голосом
  • мова програмування і проекти пов'язані з фронтенд або Node.js


Подати заявку

Program

The final program will be formed till March 4

Track A
Track B
Track C
Track D
09:00
Registration, tea/coffee
1 hour 30 min
10:30
Opening
10 min
10:40
Talk to be announced
[Intermediate]
Illya Klymov
GitLab
Did we(b development) lose the right direction?
[Intermediate][eng]
Stefan Judis
Twilio
Talk to be announced
[Advanced][eng]
Majid Hajian
Softiware
Release Early, Often, Stable
[Intermediate]
Alexey Kupriyanenko
Wix
11:20
Coffee-break
30 min
11:50
HTML: The Good Parts
[Beginner]
Vadim Makeev
HTML Academy
Talk to be announced
[Intermediate][eng]
Sebastien Chopin
Author of Nuxt.js
Web Locks API in Node.js and browser
[Advanced]
Timur Shemsedinov
Metarhia, Kiev Polytechnic Institute
#Microfronteds #LowConnectivity #AsianMarket
[Intermediate]
Maxim Demidenko
Ciklum
12:30
Break
10 min
12:40
Building the web in the web
[Beginner][eng]
Sara Vieira
CodeSandbox
'Devide at impera' with GraphQL and SSR
[Advanced]
Alexander Mostovenko
EVO. Company
Talk to be announced
[Intermediate]
Sergiy Babich
N-iX
13:20
Lunch
1 hour 10 min
14:30
Story of some other animation
[Intermediate]
Yurii Artyukh
Riverco.de
All you need is l̶o̶v̶e Apollo Client
[Intermediate][eng]
Natalia Tepluhina
GitLab
Everybody stand back! I know regular expressions
[Intermediate]
Andrey Listochkin
KyivJS, RustFest, RustUkraine organizer
[Talk to be announced]
Timur Shemsedinov
Metarhia, Kiev Polytechnic Institute
15:10
Break
10 min
15:20
The eternal battle for productivity
[Advanced]
Gregory Shehet
Grammarly
DevTools, more than just a debugger
[eng]
Chen Hui Jing
Self-taught designer and developer
No excuses for not writing tests
[Beginners]
Andrii Shumada
Everad
Hey, Mr Tensorflow! Put a movie on!
[Beginner]
Khrystyna Landvytovych
Panenco
16:00
Break
10 min
16:10
How a good developer experience influence creating delightful UX
[Intermediate]
Alexey Raspopov
DataRobot
Effective NodeJS Application Development
[Advanced]
Viktor Turskyi
WebbyLab
The best is yet to come: the Future of React
[Intermediate][eng]
Matheus Albuquerque
STRV
16:50
Prize raffle / Break
30 min
18:00
Afterparty

Day of the Conference

Every next conference, we try to outdo ourselves and make the conference even greater. Moreover, even our international speakers are left speechless by the amazingly high level of organization. Fwdays conference is about caring and making it fun for every participant.

  • Talks are given in 4 conference halls at the same time
  • Though-through registration process
  • Great photos taken by 2 photographers
  • Filling coffee breaks, instead of light snacks
  • Lunch: first and second courses, salads, juices
  • And a fantastic Afterparty!

Ticket price

Early Birds
50 tickets Sold
3 100 UAH ≈$124
Regular
250 tickets Sold
3 700 UAH ≈$148
Late bird
300 ticketsOnly few left
4 100 UAH ≈$164
Buy for 4 100 UAH ≈$164 Buy
Last chance
200 tickets
5 400 UAH ≈$215
−20% for participants of previous conferences 
It will be added automatically to account where you made a purchase previously
−50% for students of full-time education 
Send us a photo or a scanned copy of your Student's ID and a conference name to orgs@fwdays.com and we will send a promo code to you
Main Partner
Silver Partners

Venue

Kyiv, Mercure Congress Hall, 4 and 5 floors
Sign in
Or by mail
Sign in
Or by mail
Register with email
Register with email
Forgot password?